Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nardil and parnate

Posted by Frederick on December 3, 1999, at 14:27:39

In reply to nardil and parnate, posted by JIM on December 3, 1999, at 7:08:21

Hello, Jim. I found Parnate fairly stimulating. That part did not bother me, particularly. However, I was bothered by its lack of efficacy in treating social phobia. However, I can understand that the "activating" nature could be bothersome to some people. Although, you might want to keep in mind that this aspect of the side effect, at least for many, diminishes over time. That is, I had insomnia for my first few days, even at 10 mg/day. Later, I gradually worked up to 60 mg/day an even later at 90 mg/day, without insomnia. Who would have expected that. My doc had asked me to try to make it through the first few weeks, just to give it a good try. But, I know it's difficult. Your used to something that worked, and switching meds and waiting for Parnate to work, while also living through initial side effects, can try the patience of any of us.

Just remember, Parnate is a different drug, affects neurotransmitters in a different way, and your body has to make those adjustments, however uncomfortable that initially feels. Again, I bet if you stick with it, the anxiety which you currently feel will subside in a few weeks. The waiting is tough, I know.

Good luck, Jim.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Frederick thread:16133